# SDR SWAA2023062048272

- Difficulty date: May 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF UPPER SURFACE HAS PULLED STRANDS.<[01] IDENTIFIED PANEL 241BF MATERIAL IAW SRM 53-00-50-0I-1 FIG 4 AND TABLE 4.  DAMAGE TO PANEL 241BF IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F. AND BEYOND ECONOMICAL REPAIR.  NEW PANEL WILL BE FABRICATED FROM NEW STOCK.  CUT AND DRILLED NEW FLOOR PANEL USING STOCK MATERIAL BMS 4-17 TY 6; LOT# 1526676-1 IAW SRM 53-00-50-2R-0 PARA 1. A. NOTE; TABLE 204 AND BOEING DWG 143A5810 ID: 0189.;[02] INSTALLED ALL INSERTS USING BMS 5-107 LOT#AK2KP8383K-1; CURED WITH THERMOMETER ID: ATS2209 CAL DUE 10/2023; PART MARKED; APPLIED TAPE AND PLACARDS IAW SRM 53-00-50-2R-0 PARA 5.S AND BOEING DWG 144A5810 ID: 0189.;[03] FLOOR PANEL REPLACED WITH NEW PANEL FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810.JOB COMPLETE.;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE;[05] JOB COMPLETE
